# SDR CA090716001

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 5,508 hours
- Engine: Ge CF343B
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Condition: Failed
- Location: Apu Compressor
- Part time: 256 hours
- Component: Apu
- Component part number: CL150
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE APU WAS STARTED IN FLIGHT AND ACFT LANDED.  WHEN IT GOT TO FBO SMOKE STARTED TO COME INTO CABIN.  IT WAS NOT BAD ENOUGH TO WARRANT AN EMERGENCY EVACUATION AND AS APU SHUT ITSELF DOWN IT DID NOT GET ANY WORSE.  IT WAS OBSERVED BY FBO THAT AT THE SAME TIME FLAMES AND SMOKE WERE COMING FROM THE APU INLET.  CUSTOMER HAD A LOCAL TECH CHECK AROUND AND THERE APPEARS TO BE NO DAMAGE TO INLET OR THE APU.  AN ATTEMPT WAS MADE TO START THE APU BUT IT ONLY WENT TO 14 PERCENT WITH ERRATIC EGT.   25 JUNE THE APU HAS BEEN REMOVED AND TURBINE CAN BE MOVED UP AND DOWN BY ABOUT 0.120"-0.200".  SUSPECT THE BRG HAS SELF DESTRUCTED.  APU REPLACED.
